# SDR SWIA2025051918

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,787 hours, 39,480 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL DURING FLIGHT. NO SMOKE. NO INDICATION. FA COULD NOT SMELL IT. PARTIALLY DISSIPATED DURING FLIGHT THEN CAME BACK STRONGER. SMELL WENT AWAY DURING DECENT. REFERENCE AML 1607385, 1607510, 1607516 AND 1607525. (FLIGHT 5435) TROUBLESHOT BURNING SMELL IN THE COCKPIT PER FIM 21-21-00.  SEE AML# 1607620 FOR INSPECTION OF LH ENGINE COMPRESSOR SECTION BLADES AND VANES WITH BOROSCOPE FOR SIGNS OF OIL LEAKAGE AND OIL COKING. SEE AML# 1607623 FOR INSPECTION OF RH ENGINE COMPRESSOR SECTION BLADES AND VANES WITH BOROSCOPE FOR SIGNS OF OIL LEAKAGE AND OIL COKING. SEE AML# 1607621 BOROSCOPE INSPECTION OF LH ENGINE BEHIND THE FAN DISC TO VERIFY NO WETTING NEAR THE CORE INLET AREA, FAN VANES, AND FIRST FORWARD STAGES OF THE COMPRESSOR. SEE AML# 1607624 FOR BOROSCOPE INSPECTION OF RH ENGINE BEHIND THE FAN DISC TO VERIFY NO WETTING NEAR THE CORE INLET AREA, FAN VANES, AND FIRST FORWARD STAGES OF THE COMPRESSOR. SEE AML# 1607634 FOR APU BOROSCOPE INSPECTION. SEE AML# 1607665 FOR OPERATIONAL CHECKS OF LEFT AND RIGHT ACM'S WITH APU, LEFT ENGINE AND RIGHT ENGINE BLEEDS INDIVIDUALLY AND VERIFIED NO SMOKE OR SMELL IS PRESENT. SEE AML# 1607659 FOR VISUAL INSPECTION OF  THE INLET FACE AND CORE OF THE LEFT DUEL HEAT EXCHANGER AND FAN SECTION. SEE AML# 16
